Translator Disclaimer
2020 Algebraic integers close to the unit circle
Artūras Dubickas
Mosc. J. Comb. Number Theory 9(4): 361-370 (2020). DOI: 10.2140/moscow.2020.9.361

Abstract

We show that for each d3 there is a monic integer polynomial P of degree d which is irreducible over and has two complex conjugate roots as close to the unit circle as is allowed by the Liouville-type inequality.

Citation

Download Citation

Artūras Dubickas. "Algebraic integers close to the unit circle." Mosc. J. Comb. Number Theory 9 (4) 361 - 370, 2020. https://doi.org/10.2140/moscow.2020.9.361

Information

Received: 7 October 2019; Revised: 13 January 2020; Accepted: 27 January 2020; Published: 2020
First available in Project Euclid: 12 November 2020

zbMATH: 07272355
MathSciNet: MR4170702
Digital Object Identifier: 10.2140/moscow.2020.9.361

Subjects:
Primary: 11C08
Secondary: 12D10

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • 2020
MSP
Back to Top